On extensions of some theorems of Flett. II

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)391-396
Number of pages6
JournalActa Mathematica Hungarica
Volume64
Issue number4
DOIs
Publication statusPublished - Dec 1994

Fingerprint

Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On extensions of some theorems of Flett. II. / Leindler, L.

In: Acta Mathematica Hungarica, Vol. 64, No. 4, 12.1994, p. 391-396.

Research output: Contribution to journalArticle

@article{cb2dfa8980e342c0a1af6ca8698e8b4d,
title = "On extensions of some theorems of Flett. II",
author = "L. Leindler",
year = "1994",
month = "12",
doi = "10.1007/BF01874698",
language = "English",
volume = "64",
pages = "391--396",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - On extensions of some theorems of Flett. II

AU - Leindler, L.

PY - 1994/12

Y1 - 1994/12

UR - http://www.scopus.com/inward/record.url?scp=34249762912&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249762912&partnerID=8YFLogxK

U2 - 10.1007/BF01874698

DO - 10.1007/BF01874698

M3 - Article

VL - 64

SP - 391

EP - 396

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 4

ER -